# SDR IPXA2019032040291

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: AAA70881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CC AC AT APPROX. STA. 6-80, LONGERON 51R END (SPLICE) FITTING HAS HEAVY CORROSION. REMOVED AND REPLACED CORRODED LONGERON 51R END (SPLICE) FITTING AT STA. 6-80 IAW SRM 51-33-01. (MINOR)
